Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

http://doctor.healthcaremagic.com/AskDoctorInboxServlet?page=viewQuery&queryId=350303 Still suffering can t with taking Effexor then dont

DOCTOR OF THE MONTH - Dec 2014
Dec 2014
User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 4735 Questions
Question
http://doctor.healthcaremagic.com/AskDoctorInboxServlet?page=viewQuery&queryId=350303
Still suffering can't with taking Effexor then dont move bowls could even pro long as msny days. If i stop i move bowls that has been backed up a few days but, i lose my benefit of better calm and resistance. Its a catch 22
Posted Sat, 25 Nov 2017 in Men's Health
 
 
Answered by Dr. Seikhoo Bishnoi 4 hours later
Brief Answer:
Sertraline can be used.

Detailed Answer:
Hello again and thanks for asking a follow up question

If with Effexor you are continuously seeing reduced bowel movements then we can think of changing the drug. Sertraline which is a SSRI drug can be used in place of Effexor. The drug has great efficacy and will increase the bowel movements also and will surely help you.

If that doesn't suit you then drugs like Domperidone can be used. Domperidone will increase the motility of bowel and will solve your problem. You can discuss with your doctor for that.

Thanks and TAKE CARE

You are welcome to ask follow up doubts.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor